Regularization methods for accretive variational inequalities over the set of common fixed points of nonexpansive semigroups

Nguyen Thi Thu Thuy, Pham Thanh Hieu, Jean-Jacques Strodiot

Research output: Contribution to journalArticle

Abstract

In this paper, we introduce a regularization method based on the Browder–Tikhonov regularization method for solving a class of accretive variational inequalities over the set of common fixed points of a nonexpansive semigroup on a uniformly smooth Banach space. Three algorithms based on this regularization method are given and their strong convergence is studied. Finally, a finite-dimensional example is developed to illustrate the numerical behaviour of the algorithms.

Original languageEnglish
Pages (from-to)1553-1567
Number of pages15
JournalOptimization
Volume65
Issue number8
DOIs
Publication statusPublished - 2 Aug 2016

Keywords

  • accretive mapping
  • common fixed point
  • nonexpansive semigroup
  • NST condition
  • Regularization
  • variational inequality

Fingerprint Dive into the research topics of 'Regularization methods for accretive variational inequalities over the set of common fixed points of nonexpansive semigroups'. Together they form a unique fingerprint.

  • Cite this